# SDR AALA201802229035

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 7,086 hours, 2,676 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  APU BLEED WAS TURNED OFF,  SMOKE DISSIPATED.  APU BLEED WAS TURNED ON AND FAULTED. AIRCRAFT WAS GROUNDED.  ACCOMPLISHED APU BLEED TEST IAW TSM 36-12-00. TEST PASSED,  OPS CHECKED GOOD.  OPS CHECKED BOTH A/C PACKS, NO FAULTS NOTED. AIRCRAFT FOGGED DURING PACK OPERATION,  NORMAL IAW TSM 21-00-00-801-804-A.
